# SDR CA140926010

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING CLIMB PASSING FL 140. SPEED 290 KNOT. AUTOPILOT ENGAGED (RIGHT PILOT FLYING). SPEED AND NAV. MODE. UNCOMMANDED SPEED CHANGE OBSERVED. SPEEDBUG, JUMPED FROM 290 TO 60 KNOT. FMA SHOWING PITCH - MODE. SPEED MODE REENGADED AND 290 KNOT SET. EVENT BUTTON PRESSED.
